# SDR DHL2008788001

- Difficulty date: March 25, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162255
- Part serial: ASTAR1108
- Condition: Gouged
- Location: Nr 3 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 K-FLAP HAS SMALL GOUGE ON LOWER I/B EDGE.  DEFECT WAS BLENDED IAW B727SRM 57-50-1 DETAIL 4 GOUGE REMOVED, MINIMAL MATERIAL LOSS.
